MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cystectomy.Event description: "[translation]" trocart abdo endochir blunt tip balt d.5-12mm l.100mm open coelio, reference (b)(4), batch 1560795 this incident was reported on (b)(6) 2025 by the gynecology operating room department at "[hospital name]".Description of the incident: loss of the trocar reducer (which fell into the intraperitoneal cavity) during a laparoscopic cystectomy.It was removed and the procedure continued.Additional information received by an applied medical representative via email on 17dec25: no additional info (event date confirmed).Intervention: it was removed and the procedure continued.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear component.Visual inspection confirmed the complaint¿s experience of seal component dislodgment.Based on the description of the event and the condition of the returned unit, it is likely the reported event was caused by an asymmetrical instrument that was inserted through the trocar in a non-axial manner.Applied medical¿s instructions for use (ifu) states that, ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.¿ applied medical has performed a historical trend analysis and review of production records, and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: laparoscopic cystectomy.Event description: "[translation]" trocart abdo endochir blunt tip balt d.5-12mm l.100mm open coelio, reference c0r47, batch 1560795 this incident was reported on (b)(6) 2025 by the gynecology operating room department at "[hospital name]".Description of the incident: loss of the trocar reducer (which fell into the intraperitoneal cavity) during a laparoscopic cystectomy.It was removed and the procedure continued.Additional information received by an applied medical representative via email on 17dec2025: no additional info (event date confirmed).Intervention: it was removed and the procedure continued.Patient status: no patient injury or illness was reported.

Brand Name
KII BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23866664
Report Number2027111-2025-00936
Device Sequence Number4438500
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R47
Device Catalogue Number101477565
Device Lot Number1560795
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown